# SDR DLM88090023

- Difficulty date: December 26, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 47,879 hours, 36,167 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRAILING EDGE SKIN OF LT ELEVATOR ANTI-FLOAT TAB AT OTBD END.  TRAILING EDGE SKIN OF LT ELEVATOR ANTI-FLOAT TAB WAS REPAIRED IAW SRM 55-09 FIG 3 AND OPN 1031 CARD 1361 AND 1369.  PERFORMED WEIGHT AND BALANCE IAW SRM 55-20-2D.
